Health Officials Warn Of Synthetic Marijuana

synthetic_marijuana

Maryland state officials are warning everyone to stay away from synthetic marijuana. Within the last five years, their has been a spike in the death and serious injuries due to this drug.

“It’s really been an enormous spike in the abuse of this particular, very dangerous drug,” said der. Howard Haft. Dr. Howard haft is the deputy secretary of Public Health Services. He urges those to avoid the man-made drug.

The side effects of the drug ranges from hallucinations to death. It comes in colorful packets disguised as potpourri and with names like K-2. The drug is illegal. The drug is found in convenient stores and gas stations. it does look like marijuana.

The signs to look for if a parent is worried that a child maybe using the synthetic drug are: nausea, increased heart rate and excessive sweating.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s